Volume 26, 2020
|Number of page(s)||26|
|Published online||17 November 2020|
Near-optimal control problems for forward-backward regime-switching systems*
School of Mathematics, Shandong University,
250100, P.R. China.
** Corresponding author: email@example.com
Accepted: 4 April 2020
This paper investigates the near-optimality for a class of forward-backward stochastic differential equations (FBSDEs) with continuous-time finite state Markov chains. The control domains are not necessarily convex and the control variables do not enter forward diffusion term. Some new estimates for state and adjoint processes arise naturally when we consider the near-optimal control problem in the framework of regime-switching. Inspired by Ekeland’s variational principle and a spike variational technique, the necessary conditions are derived, which imply the near-minimum condition of the Hamiltonian function in an integral sense. Meanwhile, some certain convexity conditions and the near-minimum condition are sufficient for the near-optimal controls with order ε1/2. A recursive utility investment consumption problem is discussed to illustrate the effectiveness of our theoretical results.
Mathematics Subject Classification: 93E20 / 60H10 / 60J27
Key words: Forward-backward stochastic differential equation / regime-switching / near-optimality / Ekeland’s variational principle / necessary conditions / sufficient conditions
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.